I had heart palps among other uncomfortable symptoms before I was diagnosed and treated for low thyroid. Take a peek at the question and answers about trembling - you might see yourself in that thread and it might shed some light on your symptoms. I will copy and paste a paragraph here that I wrote in response to the trembling conversation - it might be relative to your situation:
In the October, 2007 issue of Prevention magazine (page 47 and 48) I read that "...fluctuating hormones spur little surges of adrenaline, which can cause an extra heartbeat." The author was writing about heart palpitations and how common they are. I am thinking that since our thyroid gland is part of the hormonal system, doesn't it make sense that when it isn't working properly we would experience those same surges of adrenaline that cause our anxiety-like symptoms? (that can include palpitations)
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.